# SDR ASAA2017061421072

- Difficulty date: June 14, 2017
- Submitted: June 15, 2017
- Operation: Air carrier
- Aircraft: N491AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44109
- Aircraft time: 6,317 hours, 2,159 cycles
- System (JASC): 4990 · APU Oil System
- Part: Filter
- Part number: 38809381
- Condition: Clogged
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FOUND RED BUTTON EXTENDED ON THE FILTER INDICATOR LUBE HOUSING ON APU DURING A GENERAL VISUAL IAW TASK CARD N8349002.  ACFT GROUNDED.  COMPLIED WITH T/C N8349002 STEP 3. OIL FILTER INDICATOR SERVICING IAW AMM 49-91-13,  MAGNETIC DRAIN PLUG INSPECTED TASK AMM 49-91-81.  REMOVED & REPLACED LUBE FILTER ELEMENT IAW AMM 49-91-12 AND REPLACED INDICATOR DIFF PRESSURE ON LUBE FILTER HOUSING. RAN APU FOR LEAK CHECK, NO DEFECTS NOTED.
